How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Kaushik Your Own Question
Dr. Kaushik
Dr. Kaushik, Psychiatrist
Category: Mental Health
Satisfied Customers: 4486
Experience:  MD Psychiatry
Type Your Mental Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds

Im on 100 mg sertraline taken at morning and still got insomnia

This answer was rated:

Im on 100 mg sertraline taken at morning and still got insomnia could i take a small dose of mirtazapine?

Greetings !


Welcome to the site.


I am Dr. Kaushik and i believe i can help you with your problem.


1) Please kindly mention your diagnosis for which you are taking sertraline ?


2) Why do you want to take mirtazapine in addition to sertraline ?


I will get back to you once you reply to my query.



Customer: replied 3 years ago.
On sertraline for anxiety and depression but it isnt letting me sleep at all and wondered if it was safe to take maybe 7.5 mg mirtazapine at night i am worn out without sleep

Thanks for the inputs.


Well yes you may add mirtazapine at dose of 7.5 mg at bedtime , not only will this help your insomnia but also it will help with your anxiety and depression. In fact you may take mirtazapine up to 15 mg at bedtime if 7.5 mg dose does not work, but first start on lower dose that is 7.5mg dose.


I hope this helps.


Wish you all the best.


Please kindly leave a Positive rating if you are satisfied with the answer.


If there is any further assistance needed please feel free to ask using the reply button.




Customer: replied 3 years ago.
Thankyou so it is safe to take both ? im just anxious about meds, i also take diazepam 2mg twice a day for anxiety but does nothing for sleep

Yes they are safe together so you can take them without any fear. It shall take care of your sleep.



Dr. Kaushik and other Mental Health Specialists are ready to help you

Related Mental Health Questions